Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



The well-posedness of a hyperbolic Stefan problem

Author: De Ning Li
Journal: Quart. Appl. Math. 47 (1989), 221-231
MSC: Primary 35R35; Secondary 35L99, 80A20
DOI: https://doi.org/10.1090/qam/998097
MathSciNet review: 998097
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 35R35, 35L99, 80A20

Retrieve articles in all journals with MSC: 35R35, 35L99, 80A20

Additional Information

DOI: https://doi.org/10.1090/qam/998097
Article copyright: © Copyright 1989 American Mathematical Society

American Mathematical Society